# SDR BB06027

- Difficulty date: March 25, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-200
- Aircraft serial: 25257
- Aircraft time: 63,789 hours, 11,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Eel Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHTS FROM ROW 20 THROUGH 28 FOUND INOPERATIVE.  RECONNECTED PIN AT ROW 28.  NO FURTHER DIFFICULTIES.
